# SDR ASAA2014022607001

- Difficulty date: February 26, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 28,260 hours, 8,719 cycles
- System (JASC): 3400 · Navigation System
- Part: Display
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, AFTER SELECTING VNAV,  SPEED REDUCED TO 205.  205 WAS DISPLAYED ON TOP LINE IN MAGENTA ON CLIMB PAGE AND NO ECON CLIMB WAS DISPLAYED IN LEVEL CHANGE, 290 SELECTED. WHEN VNAV WAS SELECTED SPEED WOULD HEAD BACK TO 205.  ALL OTHER SEGMENTS OF VNAV WORKED NORMALLY.  ACFT GROUNDED.  PERFORMED DFCS FAULT REVIEW FOR LAST FLIGHT IAW FIM 22-11, TASK 801, FOUND CHAN A VNAV PATH FAULT INDICATING FMC DATA INV W/ SUSPECTED LRU LT FMC. IAW SAME FIM TASK DFCS CURRENT STATUS & DFCS BITE TEST OF FMC'S OPS NORMAL.  PERFORMED LAND, VERIFY TEST IAW AMM 22-11-00 & HGS OPS TEST IAW SMM 34-36-00, BOTH OPS NORMAL -NO FAULTS NOTED.  NO HISTORY OF THIS PROBLEM LAST 90 DAYS.
